# SDR SWAA2022062320529

- Difficulty date: June 19, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 33,536 hours, 15,155 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Condition: Inoperative
- Location: Wing Te
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLAP EXTENSION ON APPROACH; FLAPS STOPPED AT 2 DEGREES. USING ALTERNATE FLAP EXTENSION FLAPS CAME OUT TO 15 DEGREES; NO ASSYMETRY NOTED. T/E FLAP VALVE SERVICE BULLETIN 256A3580-27-01. NEW VALVE P/N SHOULD READ 256A3580-2 / [01] T/S AND FOUND FAULT CODE 27-51351 ON FSEU BITE PROCEDURE. COMPLIED WITH FIM 27-51 TASK 830 STEPS A - D (10). NO DEFECTS FOUND. C/W FLAP POSITION TRANSMITTER VERIFICATION PER AMM27-58-01. NO FAULTS FOUND. C/W FLAP SKEW DETECTION SYSTEM FUNCTIONAL TEST PER AMM 27-58-01. NO FAULTS FOUND.;[02] R & R?D T/E FLAP CONTROL VALVE PER MM 27-51-65.;[03] ALL INSTALLATION AND ADJUSTMENT GOOD
